# SDR NOCA08506

- Difficulty date: June 4, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32142302
- Part serial: 2120
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO POS AND IS AOG DUE TO LEFT PACK BLOWING HOT AIR AND CABIN TEMPERATURE WAS UNCONTROLLABLE.  A/C MAINTENANCE FERRY TO JFK, TROUBLESHOT AND REPLACED TRIM REGULATOR SHUT OFF VALVE.  OPS NORMAL.
